# SDR CA000901006

- Difficulty date: August 8, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 737217
- Aircraft time: 62,144 hours, 40,886 cycles
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

(CAN) NOT AN SDR - A/C 708, AUGUST 08/2000, YYZ, LOG SEQUENCE 0204503. ADVANCING THROTTLES FOR TAKEOFF, (APPROXIMATELY 5 TO 10 KNOTS) LARGE BANG WAS HEARD FROM NR 1 ENGINE. TAKEOFF WAS ABANDONED. ENGINE WAS SHUTDOWN, PARAMETERS APPEARED NORMAL. A PASSENGER REPORTED, HE HAD SEEN SOMETHING GOING INTO ENGINE. MAINTENANCE FOUND RESIDUE OF A PLASTIC BAG IN NR 1 ENGINE. FOD INSPECTION COMPLETED AS PER  FLYAWAY MANUAL 2-02-05.01, NO FAULTS FOUND. NR 1 ENGINE RUNUP COMPLETED AS PER RUNUP MANUAL 5-2-6, CHECKED OK. NR 1 ENGINE BOROSCOPE WAS COMPLETED WITH 25 HOURS OF FLIGHT AS PER WORK CARD 1013-1 ITEM 3A, NO EVIDENCE OF DAMAGE NOTED.
